# SDR 2005FA0001074

- Difficulty date: July 20, 2005
- Submitted: July 29, 2005
- Operation: General aviation
- Aircraft: N1563A
- Make and model: Beech F33A
- Aircraft serial: CE1320
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Part serial: DATECODE0449
- Condition: Intermittent
- Location: Dynamic Breaker
- Part time: 263 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE UP POSITION THE GEAR WOULD NOT RETRACT.  ON TROUBLESHOOTING THE MECHANIC FOUND THE RELAY WAS INTERMITTENT, PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
